My son 26 as been on this drug a year. He had sudden mental impair,balance disorder, lethargy, migraine, altered taste... very strange stuff suddenly... a 1 min period. Trying to figure out what is wrong and ran across the nervous system side effects of uloric. Do these symptoms go away after the drug is stopped? It is like he had sudden onset of dementia.
Uloric has nervous system side effects listed. After the drug is stopped do the symptoms disappear?
Added 17 Feb 2011:
Just found out he had a stroke 4 days after staring uloric? Do not know the cause of stroke. He had no symptoms or problems.
- Uloric Information for Consumers
- Uloric Information for Healthcare Professionals (includes dosage details)
- Side Effects of Uloric (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since it works on the central nervous system, if I have a mild concussion could it be causing all of these bad side effects? Should I stop taking it? ...
1 answer • 21 Jun 2010
I have heard such horror stories about Yaz. I am about to start it in a few days. Now I am nervous.?
... I have PMDD and get irritable, sometimes depressed and just hard to deal with the week before my period. This is supposed to help but i am so ...
1 answer • 7 Sep 2011
I have been on it about 5 months. I had to wait about 3 months after mastectomy as I needed to level my warfarin first. I have many of the side ...
1 answer • 27 May 2014
I've read the side effects of tretinoin and now I am left wondering how common these really are (liver, nervous system, etc.). There is no ...
1 answer • 8 Jul 2014
The drug fludarabine has a known side effect, in 2% of the population, of inflammation of the nervous system that can put a patient into a paralyzed ...
0 answers • 6 Aug 2014